# SDR IPXA2017042116320

- Difficulty date: April 20, 2017
- Submitted: April 21, 2017
- Operation: Air carrier
- Aircraft: N283UP
- Make and model: Doug MD-11F
- Aircraft serial: 48484
- Aircraft time: 71,317 hours, 15,017 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Proximity Sensor
- Condition: Out Of Adjust
- Location: Lt Mlg
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

LANDING GEAR UNSAFE INDICATION BOTH PRIMARY AND SECONDARY WITH GEAR HANDLE UP, MAXIMUM AIRSPEED 245 KNOTS.  PERFORMED ADJUSTMENT CLEARANCE CHECK OF LEFT MLG PROXIMITY SENSOR IAW AMM 32-61-15-400-802.  FOUND THE SENSOR CONDUIT INTERFERING WITH LINK ASSY B. ADJUSTED CONDUIT LOOP AND JACKED ACFT AND PERFORMED GEAR SWING IAW AMM 07-11-582-801. PRI & SEC GEAR INDICATIONS CHECKED GOOD.
